# SDR 00FDEA00500

- Difficulty date: July 27, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Engine: Ge CF680C2*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 14260531
- Part serial: H29111
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

00-203  AFT T/O NR 2 ENG ANTI ICE DEFERRED OPEN, GOT DUCT ALERT.  REDUCED NR 2 THROTTLE TO IDLE, ALERT WENT OUT.  SHUT DOWN ENG PER CKLIST.  *S/D*  REMOVED AND REPLACED DUCT (P/N 14260-531) PER MM 30-22-09.  PERFORMED LEAK TEST PER MM 30-22-09-700-801.  CHECK NORMAL.  AC OK FOR SERVICE.
